MAUDE Adverse Event Report: KEY SURGICAL, LLC ELECTRO LUBE

KEY SURGICAL, LLC ELECTRO LUBE
Model Number EL101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during multiple patient procedures, purple foam pieces were noticed on instruments after using electro lube.There were reports of procedure delays as user facility personnel had to retrieve the pieces from the patients.No report of injuries.
 
Additional Manufacturer Narrative
Electro lube is an anti-stick phospholipid solution used on instruments to help reduce sticking during electrosurgical procedures.Electro lube is supplied with a purple sponge intended for application of the product prior to a procedure.The sponges subject of the reported events were discarded by the user facility and will be not returned to steris for evaluation.Without the return of the sponges, the cause of the reported events cannot be determined.A review of distribution records confirmed shipment of three electro lube lots to this user facility.The device history record for each of these three lots was reviewed and confirmed they were manufactured to specifications; no abnormalities were noted.A 3-year review of complaints confirms this to be isolated issue to the user facility subject of the reported event.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.No additional issues have been reported.

Brand Name
ELECTRO LUBE
Common Device Name
ELECTRO LUBE
Manufacturer (Section D)
KEY SURGICAL, LLC
8101 wallace road
eden prairie MN 55344
Manufacturer (Section G)
KEY SURGICAL, LLC
8101 wallace road
eden prairie MN 55344
Manufacturer Contact
coletta cohara
8101 wallace road
eden prairie, MN 55344
4404130648
MDR Report Key24642792
Report Number2183785-2026-00002
Device Sequence Number21305831
Product Code GEI
UDI-Device Identifier00849771050414
UDI-Public(01)00849771050414
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEL101
Device Catalogue NumberEL101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown